RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, Issue 2, Pages 19–28 (Mi vuu149)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Analytic classification of singularities in the generalized Kowalevski case

P. E. Ryabova, M. P. Kharlamovb

a Finance Academy under the Government of the Russian Federation, Moscow
b Volgograd Academy of Public Administration

Abstract: In the problem of motion of the Kowalevski top on two constant fields (the A. G. Reyman–M. A. Semenov-Tian-Shansky case) the type of all critical points of the momentum map is calculated.

Keywords: integrable Hamiltonian system, momentum map, bifurcation diagram, type of non-degenerate singularity.

Full text: PDF file (182 kB)
References: PDF file   HTML file
UDC: 517.938.5+531.38
MSC: 70E17, 70G40
Received: 23.05.2010

Citation: P. E. Ryabov, M. P. Kharlamov, “Analytic classification of singularities in the generalized Kowalevski case”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2010, no. 2, 19–28

Citation in format AMSBIB
\Bibitem{RyaKha10}
\by P.~E.~Ryabov, M.~P.~Kharlamov
\paper Analytic classification of singularities in the generalized Kowalevski case
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2010
\issue 2
\pages 19--28
\mathnet{http://mi.mathnet.ru/vuu149}
\elib{http://elibrary.ru/item.asp?id=15166900}


Linking options:
  • http://mi.mathnet.ru/eng/vuu149
  • http://mi.mathnet.ru/eng/vuu/y2010/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. P. Kharlamov, “Topologicheskii analiz i bulevy funktsii: II. Prilozheniya k novym algebraicheskim resheniyam”, Nelineinaya dinam., 7:1 (2011), 25–51  mathnet
    2. Kharlamova I.I., Shvedov E.G., “Elektronnyi atlas bifurkatsionnykh diagramm tyazhelogo volchka v magnitnom pole”, Izvestiya Volgogradskogo gosudarstvennogo tekhnicheskogo universiteta, 3:10 (2011), 19–24  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:194
    Full text:53
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019